Determination of geometric objects of the type [2, 2, 1] with a linear homogeneous transformation formula
Annales Polonici Mathematici (1963)
- Volume: 14, Issue: 1, page 29-48
- ISSN: 0066-2216
Access Full Article
topHow to cite
topM. Kucharzewski, and M. Kuczma. "Determination of geometric objects of the type [2, 2, 1] with a linear homogeneous transformation formula." Annales Polonici Mathematici 14.1 (1963): 29-48. <http://eudml.org/doc/268230>.
@article{M1963,
author = {M. Kucharzewski, M. Kuczma},
journal = {Annales Polonici Mathematici},
keywords = {vector and tensor calculus},
language = {eng},
number = {1},
pages = {29-48},
title = {Determination of geometric objects of the type [2, 2, 1] with a linear homogeneous transformation formula},
url = {http://eudml.org/doc/268230},
volume = {14},
year = {1963},
}
TY - JOUR
AU - M. Kucharzewski
AU - M. Kuczma
TI - Determination of geometric objects of the type [2, 2, 1] with a linear homogeneous transformation formula
JO - Annales Polonici Mathematici
PY - 1963
VL - 14
IS - 1
SP - 29
EP - 48
LA - eng
KW - vector and tensor calculus
UR - http://eudml.org/doc/268230
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.